Will steroids make you gain weight
I am trying very hard to lose weight but had to have a steroid for poison ivy and am taking steroid pills too. will this make me gain weight
It will make your muscles retain a lot of water and primarily make your face "puffy".. I'm on steroid medication and it really affects my face. Keep a steady workout routine and eat bananas regularly (helps absorb the water)
Nope... Why the hell are you taking steroids for poison ivy?? Use calamine lotion...
Yes if the steroids are building muscle because muscle adds on to your weight so yes.
Medical steroids will, if you're a long term regular user of them.
Yes it will. If you dont workout you will get fat. If you workout then the weight you gain will be muscle
Yes, not only it will cause your body to retain water, it will also drive your blood sugar to go up. These are the most common side effects of steroids (the anti-inflammatory types, not the anabolics).